Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    13
  • comments
    15
  • views
    5558

Day 30

bcurry0731

780 views

Sorry I haven't posted in a while! I don't know if I said this before but my doctor upped my dosage to 40mg. I was hoping for more but because of my itchy scalp she didn't want to go higher. She said if my scalp doesn't get any worse she will up it again next month. I will start the 40mg pills tomorrow. My lips are still chapped and red, but not super cracked or gross looking. As long as I apply chapstick every 10mins I'm okay. My skin has improved sooooo much! I had no active or new pimple for about a week! Then two days ago I started to get some new ones. I think this is from my period. I have always had hormonal acne so I am hoping that is the cause and not another bad breakout. I am also a little nervous about the new dosage. Worried I might get another initial breakout. Here is a photo from today. Everything on the right side of the photo is just scabs/scarring. My chin area is also extremely red.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×